# SDR UIEA2024052300418

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AFT DOORS BOTH WITH EXCESSIVE PLAY IN THE PIVOT POINTS( NOSE LANDING GEAR AFT DOORS BOTH WITH EXCESSIVE PLAY IN THE PIVOT POINTS, BUSHINGS WERE REPLACED AIW AMM 32-21-01-404-036 REV 142 22-APR-24 STEP H (29) TORQUE APPLIED 60 FT LB / SERIAL TORQUE: 722111529 / DATE EXP: 10-DEC-24. OPS CHK GOOD. )
